Incremental construction of minimal deterministic ...

Description

Citation

Title Incremental construction of minimal deterministic finite cover automata
Author(s) Cezar Campeanu, Andrei Paun, Jason R. Smith
Journal Theoretical Computer Science
Date 2006
Volume 363
Issue 2
Start page 135
End page 148

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 265

Adding this citation to "My List" will allow you to export this citation in other styles.